# SDR BJNA020402

- Difficulty date: April 5, 2002
- Submitted: July 16, 2002
- Operation: Air carrier
- Aircraft: N789TM
- Make and model: Boeing 737282
- Aircraft serial: 23046
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHEN LANDING GEAR HANDLE IS RAISED IN FLIGHT, RED LEFT GEAR LIGHT REMAINS ILLUMINATED.  WHEN GEAR HANDLE IS POSITIONED TO OFF GREEN LEFT GEAR LIGHT ILLUMINATES AND LEFT MAIN EXTENDS.  WHEN HANDLE IS PLACED IN DOWN POSITION ALL GREEN GEAR LIGHTS ILLUMINATE AND ALL GEAR ARE DOWN AND LOCKED.  ACCOMPLISHED LUBE OF ALL LANDING GEAR AND ASSOCIATED LINKAGES PER MM 12-21.  ACCOMPLISHED SEVERAL GEAR RETRACTIONS AND FREE-FALL OPERATIONS OPS CHECK OK, AIRCRAFT RELEASED FOR SERVICE.  (M)
